Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 31, Issue 6, 1995
Metadata
 

Whittaker Functions for the Large Discrete Series Representations of SU(2, 1) and Related Zeta Integrals
Harutaka Koseki and Takayuki Oda
pp. 959–999
Abstract | Full-Text PDF (2780 KB) | Metadata

A Remark on Singular Perturbation Methods via the Lyapunov-Schmidt Reduction
Masaharu Taniguchi
pp. 1001–1010
Abstract | Full-Text PDF (656 KB) | Metadata

Traces, Unitary Characters and Crossed Products by ℤ
Klaus Thomsen
pp. 1011–1029
Abstract | Full-Text PDF (1956 KB) | Metadata

The Cohomology Rings of Some p-Groups
Angelina Y.M. Chin
pp. 1031–1044
Abstract | Full-Text PDF (1016 KB) | Metadata

On the K-theory of the Projective Symplectic Groups
Haruo Minami
pp. 1045–1063
Abstract | Full-Text PDF (1682 KB) | Metadata

A Generalization of Bochner's Tube Theorem in Elliptic Boundary Value Problems
Motoo Uchida
pp. 1065–1077
Abstract | Full-Text PDF (1028 KB) | Metadata

Microlocal Quasianalyticity for Distributions and Ultradistributions
Jan Boman
pp. 1079–1095
Abstract | Full-Text PDF (1540 KB) | Metadata

Notes on the Group of S1 Equivariant Homeomorphisms
Shuichi Tsukuda
pp. 1097–1105
Abstract | Full-Text PDF (465 KB) | Metadata

High-energy Behavior of the Scattering Amplitude for a Dirac Operator
Hiroshi T. Ito
pp. 1107–1133
Abstract | Full-Text PDF (1905 KB) | Metadata